# SDR DALA2015111606984

- Difficulty date: November 13, 2015
- Submitted: November 16, 2015
- Operation: Air carrier
- Aircraft: N537US
- Make and model: Boeing 757251
- Aircraft serial: 26484
- Aircraft time: 62,262 hours, 20,785 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Condition: Cracked
- Location: Bs 365
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE WORKING LAV A INSTALLATION, FOUND CRACKED FLOORBEAM STABILIZATION STRAP AT BS 365.25, LBL 34.  REMOVED FASTENERS ON CRACKED FLOORBEAM STABILIZATION STRAP AT BS 365.25, LBL 34 IAW SRM 53-00-51, 14NOV2015.  DRILLED REPAIR DOUBLER AND FILLER REF SRM 53-00-51.  ACCOMPLISHED HFEC INSPECTIONS IAW SRM 53-00-51, REPAIR 13 STEPS 4. D AND F WITH NO ITEMS.  COMPLETED STABILIZATION STRAP REPAIR REF SRM 53-00-51, REPAIR 13.
